Alert archive / Florida / River Flood Warnings in 2011

River Flood Warning 9, NWS Tampa Bay, FL

September 27, 2011Pasco County, Florida

NWS Tampa Bay, FL issued this river flood warning at Sep 27, 2011, 10:27 AM EDT for Pasco County, Florida. It took effect at Sep 29, 2011, 2:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Sep 27, 2011, 10:27 AM EDT (14:27 UTC)
In effect from
Sep 29, 2011, 2:00 AM EDT
Expired
Sep 28, 2011, 9:45 AM EDT
In force
Issued by
NWS Tampa Bay, FL
Flood severity
Minor

County Pasco County, FL

The radar

The Tampa radar (KTBW), 67 km from the middle of the area, began a volume at 14:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cypress Creek at SR 54 Worthington Gardens (WRGF1). The gauge peaked at 7.56 ft at Sep 26, 2011, 11:00 PM EDT.

actionminormoderatemajor68101209/2709/2809/29
Action stage
7 ft
Minor stage
8 ft
Moderate stage
11 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02303420, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

600 
WGUS42 KTBW 271427
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1027 AM EDT TUE SEP 27 2011

 A RIVER FLOOD WARNING HAS BEEN ISSUED FOR...THE CYPRESS CREEK AT 
 WORTHINGTON GARDENS...

...HEAVY RAIN MONDAY NIGHT HAS RAISED ALREADY ELEVATED WATER LEVELS.
THE WATER LEVEL IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY THURSDAY
MORNING AND WILL REMAIN ABOVE FLOOD STAGE FOR SEVERAL DAYS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC101-280327-
/O.NEW.KTBW.FL.W.0009.110929T0600Z-000000T0000Z/
/WRGF1.1.ER.110929T0600Z.111001T0600Z.000000T0000Z.NO/
1027 AM EDT TUE SEP 27 2011

THE NATIONAL WEATHER SERVICE IN TAMPA FL HAS ISSUED A 

* FLOOD WARNING FOR THE CYPRESS CREEK AT WORTHINGTON GARDENS
* FROM LATE WEDNESDAY NIGHT UNTIL FURTHER NOTICE
* AT 10AM TUESDAY THE STAGE WAS...7.6 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND
  CONTINUE TO RISE TO NEAR 8.4 FEET BY SATURDAY MORNING.
* IMPACT...AT 8 FEET...FLOODING BEGINS AT THE RECREATION AREA ON 
  STATE ROAD 54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.4 
  FEET ON APR 8 1973.

$$

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   WED    THU    FRI    SAT    SUN

CYPRESS CREEK
 WORTHINGTON   8   7.6  TUE 10 AM   7.7    8.1    8.3    8.4    8.3
1 follow-up statement
015 
WGUS82 KTBW 281345
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
945 AM EDT WED SEP 28 2011

 A RIVER FLOOD WARNING REMAINS IN EFFECT FOR...CYPRESS CREEK AT 
 WORTHINGTON GARDENS...

 ...WATER LEVELS HAVE BEGUN TO FALL ON THE CYPRESS CREEK. ALTHOUGH 
 FURTHER RISES IN THE WATER LEVEL ARE FORECASTED...IT IS NOT
 EXPECTED TO RISE ABOVE FLOOD STAGE IN THE NEXT COUPLE OF DAYS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC101-281415-
/O.CAN.KTBW.FL.W.0009.000000T0000Z-110928T1345Z/
/WRGF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
945 AM EDT WED SEP 28 2011

THE FLOOD WARNING IS CANCELLED FOR THE CYPRESS CREEK AT WORTHINGTON 
GARDENS
* AT 9AM WEDNESDAY THE STAGE WAS 7.4 FEET 
* FLOOD STAGE IS 8 FEET 
* IMPACT...AT 8 FEET...FLOODING BEGINS AT THE RECREATION AREA ON STATE ROAD 54

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   THU    FRI    SAT    SUN    MON

CYPRESS CREEK
 WORTHINGTON   8   7.4  WED 09 AM   7.6    7.8    7.9    7.8    7.8

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Sep 27, 9:31 AM EDT, 56 minutes earlier.

Area forecast discussion, Sep 27, 9:31 AM EDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
931 AM EDT TUE SEP 27 2011

.DISCUSSION...
SURFACE HIGH PRESSURE IS BUILDING FROM THE EAST AS A FRONTAL
BOUNDARY MOVES INTO THE SOUTHEASTERN STATES. AS SEEN ON WATER
VAPOR IMAGERY AND AREA SOUNDINGS...DRIER AIR IS OVER THE AREA AND
WILL REMAIN IN PLACE THROUGH TODAY WITH DECREASED RAIN CHANCES
EXPECTED. HIGHS ARE ON TRACK TO REACH AROUND 90 DEGREES. THE
CURRENT FORECAST LOOKS GOOD SO NO UPDATES ARE PLANNED.

&&

.AVIATION...
VFR CONDITIONS EXPECTED TODAY.

&&

.MARINE...
RAIN CHANCES WILL DECREASE FOR TODAY AS A DRIER AIR MASS FILTERS
INTO THE REGION FROM THE NORTH. WINDS AND SEAS WILL REMAIN LIGHT.

&&

.FIRE WEATHER...
NO CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  90  76  89  75 /  30  20  20  10
FMY  91  77  90  77 /  30  20  20  10
GIF  91  74  91  74 /  30  10  20  10
SRQ  89  76  89  75 /  30  20  20  10
BKV  90  71  90  70 /  20  10  20  10
SPG  88  78  88  78 /  30  20  20  10

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&

DISCUSSION/MARINE/FIRE WEATHER...05/CARLISLE
AVIATION...25/DAVIS
Hazardous weather outlook, Sep 27, 4:04 AM EDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
404 AM EDT TUE SEP 27 2011

FLZ039-042-043-048>052-055>057-060>062-065-272015-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
404 AM EDT TUE SEP 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP TODAY...ESPECIALLY
SOUTH OF THE NATURE COAST. HAZARDS INCLUDE FREQUENT DEADLY
LIGHTNING...HEAVY RAINS CAUSING MINOR FLOODING AND STRONG GUSTY
WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

...THUNDERSTORM IMPACT...
LOW CHANCES OF ISOLATED THUNDERSTORMS EACH AFTERNOON AND
EVENING...MAINLY WITH THE ONSHORE FLOW. THE MAIN HAZARDS WILL BE
DEADLY LIGHTNING...BRIEF HEAVY RAINS AND STRONG GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

REYNES

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 10:23 AM EDTSpecial Marine WarningTBW22 min

Nearby

River Flood Warnings in Florida, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.